Myremol Paracetamol 100mg/ml Oral Drops 15ml
HomeStore

Myremol Paracetamol 100mg/ml Oral Drops 15ml

Myremol Paracetamol 100mg/ml Oral Drops 15ml

  • Analgesic or antipyretic agent, for mild to moderate pain.
  • Under 3 months: 10mg/Kg bodyweight. 3 months to 1 year old: 0.6ml to 1.2ml every 4 to 6 hours a day or as prescribed by the physician.
  • Administer with or without food.
  • Each ml contains 100mg of Paracetamol, USP.
$0.18

Original: $0.59

-69%
Myremol Paracetamol 100mg/ml Oral Drops 15ml

$0.59

$0.18

More Images

Myremol Paracetamol 100mg/ml Oral Drops 15ml - Image 2

Myremol Paracetamol 100mg/ml Oral Drops 15ml

  • Analgesic or antipyretic agent, for mild to moderate pain.
  • Under 3 months: 10mg/Kg bodyweight. 3 months to 1 year old: 0.6ml to 1.2ml every 4 to 6 hours a day or as prescribed by the physician.
  • Administer with or without food.
  • Each ml contains 100mg of Paracetamol, USP.

Product Information

Shipping & Returns

Description

  • Analgesic or antipyretic agent, for mild to moderate pain.
  • Under 3 months: 10mg/Kg bodyweight. 3 months to 1 year old: 0.6ml to 1.2ml every 4 to 6 hours a day or as prescribed by the physician.
  • Administer with or without food.
  • Each ml contains 100mg of Paracetamol, USP.